# SDR SWAA2024121677676

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 24,713 hours, 12,516 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Faulty
- Location: Zn 500 Left Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'A' SYSTEM FLUID LOSS ON APPROACH **RAMP SUP. JAKE 760.925.1706**<[01] INSPECTION CONCURS;[02] R+R #1 GROUND SPOILER ACTUATOR PER AMM 27-62-94; NO LEAKS NOTED AND TEST PASS.
